# SDR UALA2011032101330

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 38,110 hours, 8,276 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC BURNING ODOR IN MID GALLEY, ODOR CAME AND WENT AND WHEN IT CAME BACK A SECOND TIME REMOVED PWR FROM GALLEY AND THEN ODOR WENT AWAY PERMANENTLY.  RAN ALL OVENS, WARMING OVENS, HOT-PLATES AND CHILLERS NO PLASTIC BURNING OR HOT ODORS.  OPENED AND INSPECTED GALLEY SWITCH-CB PANELS FOUND NO EVIDENCE OF ARCING OR HEAT DAMAGE.  NO ODORS NOTED FROM ACFT RECIRC OR GASPER FANS.
